Alert archive / Kansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 241, NWS Dodge City, KS

June 18, 2008Seward County, Stevens County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 18, 2008, 8:30 PM CDT for Seward County, Stevens County, Kansas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2008, 8:30 PM CDT (01:30 UTC)
Expired
Jun 18, 2008, 9:15 PM CDT
In force
45 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon

Counties Seward County, KS, Stevens County, KS

The radar

The Dodge City radar (KDDC), 119 km from the middle of the area, began a volume at 01:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 1:16 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 1.5 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2008-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 990 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2008-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
990 J/kg
Mixed-layer CIN
-236 J/kg
Mixed-layer LCL
1837 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 190130
SVRDDC
KSC175-189-190215-
/O.NEW.KDDC.SV.W.0241.080619T0130Z-080619T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
830 PM CDT WED JUN 18 2008

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN SEWARD COUNTY IN SOUTHWEST KANSAS.
  EXTREME SOUTHEASTERN STEVENS COUNTY IN SOUTHWEST KANSAS.

* UNTIL 915 PM CDT

* AT 825 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
  GOLF BALL SIZE...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS
  STORM WAS LOCATED 7 MILES WEST OF LIBERAL...MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LIBERAL...
  HAYNE...
  RURAL RESIDENCES OF SOUTHEASTERN STEVENS AND SOUTHWESTERN SEWARD
  COUNTIES.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
THURSDAY MORNING FOR SOUTHWESTERN KANSAS. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING FOR
SOUTHWESTERN KANSAS.

LAT...LON 3699 10097 3699 10108 3700 10109 3724 10108
      3716 10079 3698 10080 3698 10096
TIME...MOT...LOC 0130Z 292DEG 17KT 3707 10103

$$

18
2 follow-up statements
000 
WWUS53 KDDC 190142
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
842 PM CDT WED JUN 18 2008

KSC175-189-190215-
/O.CON.KDDC.SV.W.0241.000000T0000Z-080619T0215Z/
STEVENS KS-SEWARD KS-
842 PM CDT WED JUN 18 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHWESTERN SEWARD AND EXTREME SOUTHEASTERN STEVENS COUNTIES...

AT 839 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 4 MILES WEST OF LIBERAL...MOVING SOUTHEAST AT 16 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LIBERAL...
  RURAL RESIDENCES OF SOUTHEASTERN STEVENS AND SOUTHWESTERN SEWARD
  COUNTIES.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
THURSDAY MORNING FOR SOUTHWESTERN KANSAS.

LAT...LON 3699 10097 3699 10108 3700 10109 3712 10107
      3712 10083 3699 10080 3698 10082 3698 10096
TIME...MOT...LOC 0142Z 293DEG 13KT 3706 10099

$$

FINCH
000 
WWUS53 KDDC 190212 RRA
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
913 PM CDT WED JUN 18 2008

KSC175-189-190223-
/O.EXP.KDDC.SV.W.0241.000000T0000Z-080619T0215Z/
STEVENS KS-SEWARD KS-
913 PM CDT WED JUN 18 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SEWARD AND
EXTREME SOUTHEASTERN STEVENS COUNTIES EXPIRES AT 915 PM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
THURSDAY MORNING FOR SOUTHWESTERN KANSAS.

LAT...LON 3699 10097 3699 10108 3700 10109 3712 10107
      3712 10083 3699 10080 3698 10082 3698 10096
TIME...MOT...LOC 0213Z 293DEG 13KT 3702 10086

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 3:33 PM CDT, 4 hours 57 minutes earlier.

Area forecast discussion, Jun 18, 3:33 PM CDT, 4 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
333 PM CDT WED JUN 18 2008

.DISCUSSION...

DAYS 1-2...
BOTH MODELS TODAY IN GENERALLY GOOD AGREEMENT WITH CONVECTION
DEVELOPING NEAR AN OUT FLOW BOUNDARY OVER ERN CO LATE THIS
AFTERNOON WHICH AT THIS TIME APPEARS TO BE RIGHT ON TRACK GIVEN
20Z RADAR TRENDS. ALL MODELS ALSO INDICATE GOOD ENOUGH SHEAR AND
CAPES TO SUPPORT SUPERCELL DEVELOPMENT BUT DEWPOINT APPEAR TO BE A
LITTLE LOW. AS A RESULT IT LOOKS LIKE THE MAIN HAZARD THIS
AFTERNOON WILL LARGE HAIL AND STRONG WINDS. AT OR SHORTLY AFTER
00Z THE MODELS BEGIN TO FORM A MCS IN OUR NW CWA AND TRACKS THIS
CLUSTER OF STORMS SOUTHEAST EARLY TONIGHT. LATEST 4KM WRF WAS EVEN
A LITTLE QUICKER WITH THE MOVEMENT OF THIS SYSTEM SO ALTHOUGH DO
EXPECT SOME HEAVY RAIN WITH THIS SYSTEM THE SPEED SHOULD KEEP
WIDESPREAD HEAVY RAINFALL GREATER THAN 2 INCHES AT A MINIMUM. IN
ADDITION GIVEN THE LACK OF RAINS OVER OUR CNTL AND WESTERN CWA
OVER THE LAST SEVERAL DAYS NOT BE THINK ANY FFG WATCH WILL BE
NEEDED OVERNIGHT. THE POSSIBLE EXCEPTION WILL BE IN OUR NE BUT
EVEN HERE GIVEN THE SPEED OF THESE STORMS IT APPEARS FLOODING RISK
WILL BE MINIMAL. IT ALSO APPEARS THAT WINDS WILL BECOME THE MAIN
HAZARD AFTER THIS MCS DEVELOPS SO WILL INCLUDE MENTION THE STRONG
WINDS ALONG WITH THE HEAVY RAINS IN THE GRIDS FOR TONIGHT.

BY 12Z THURSDAY PCPN SHOULD BE ENDING IN OUR WESTERN CWA BUT NAM
SEEMS TO HOLD ON TO SOME LINGERING PCPN EARLY. IF THIS DOES OCCUR
WOULD EXPECT THIS TO BE LIGHT AND ELEVATED. RIGHT NOW IT LOOK
LIKE THE BETTER CHANCE WILL BE LATE THURSDAY AS OUR NEXT VORT LOBE
MOVES OUT OF THE ROCKIES INTO THE PLAINS. HAVE THEREFORE KEPT LOW
POPS GOING UNTIL THE AFTERNOON THEN BEGIN TO INCREASE POPS AS OUR
NEXT VORT LOBE APPROACHES. AS FOR TEMPS SINCE AM FAVORING PCPN
ENDING EARLY WILL LEAN TOWARDS MORE SUN AND WARMER TEMPS ON
THURSDAY AFTERNOON.

DAYS 3-7...
WEAK NORTHWEST FLOW ALONG THE SOUTHERN EDGE OF THE WESTERLIES
WILL PERSIST THROUGH SATURDAY. THIS IS A FAVORABLE PATTERN FOR
THUNDERSTORMS, ESPECIALLY NOCTURNAL CLUSTERS.

THE PATTERN WILL BECOME MORE AMPLIFIED BY SUNDAY INTO EARLY MONDAY
AND THIS WILL TEND TO KEEP AFTERNOON FRONT RANGE ACTIVITY FROM
MAKING IT THIS FAR EAST.

WEAK WEST TO WEST-SOUTHWESTERLY MID TO HIGH LEVEL FLOW WILL DEVELOP
BY MONDAY. LATE AFTERNOON AND NIGHTTIME STORM CLUSTERS WILL STILL BE
POSSIBLE ALONG THE SOUTHERN EDGE OF THE WESTERLIES.

A LARGE UPPER TROUGH IS ADVERTISED TO ENTER THE NORTHWEST CONUS
BY JULY 27-28. THE STORM ACTIVITY WILL PROBABLY SHIFT NORTHWARD
AHEAD OF THIS TROUGH.

TEMPERATURES WILL BE SLIGHTLY ABOVE TO NEAR CLIMATOLOGY THROUGH
WEDNESDAY.

&&

.AVIATION...
A CLUSTERS OF STRONG TO SEVERE STORMS IS EXPECTED TO AFFECT THE
AVIATION SITES BETWEEN 00 AND 09 UTC. THIS ACTIVITY SHOULD BE
FAIRLY WIDESPREAD. UNTIL THE STORMS ARRIVE, VFR CONDITIONS CAN
BE EXPECTED.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  65  83  64  88 /  70  40  50  20
GCK  64  83  62  87 /  70  40  40  10
EHA  64  88  63  88 /  30  30  40  20
LBL  66  87  63  89 /  40  30  40  20
HYS  64  83  61  85 /  70  40  40  20
P28  67  86  66  85 /  70  40  50  20

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FN18/24/24
Hazardous weather outlook, Jun 18, 12:39 PM CDT, 7 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
1239 PM CDT WED JUN 18 2008

KSZ030-031-043>046-061>066-074>081-084>090-191745-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
1239 PM CDT WED JUN 18 2008 /1139 AM MDT WED JUN 18 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER PORTIONS OF
NORTHWEST AND WEST CENTRAL KANSAS LATE THIS AFTERNOON. AS THESE
STORMS DEVELOP THE PRIMARY HAZARD LATE TODAY WILL BE LARGE HAIL
AND STRONG WINDS.

DURING THE LATE AFTERNOON AND EARLY EVENING THESE STORMS WILL
INCREASE IN AREAL COVERAGE AND FORM INTO A LARGE CLUSTER OF STRONG
TO SEVERE THUNDERSTORMS. AS THIS LARGE AREA OF THUNDERSTORMS
MOVES SOUTHEAST ACROSS SOUTHWEST KANSAS AND PARTS OF CENTRAL
KANSAS DURING THE OVERNIGHT HOURS...STRONG WINDS IN EXCESS OF 60
MPH AND PERIODS OF TORRENTIAL RAINS CAN BE EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE WESTERN HIGH
PLAINS ON THURSDAY AFTERNOON AND MOVE SOUTHEAST ACROSS WESTERN
KANSAS LATE IN THE AFTERNOON AND EVENING AS AN UPPER LEVEL
DISTURBANCE MOVES OUT OF THE ROCKIES. THESE STORMS WILL BE
CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY
RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED AFTER 4 PM.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

18/24

In the hours before

Local storm report, Jun 18, 7:20 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
720 PM CDT WED JUN 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 PM     HAIL             1 N COPELAND            37.55N 100.63W
06/18/2008  E1.00 INCH       GRAY               KS   PUBLIC

&&

JB
Local storm report, Jun 18, 7:43 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
743 PM CDT WED JUN 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     HAIL             ULYSSES                 37.58N 101.36W
06/18/2008  E0.88 INCH       GRANT              KS   EMERGENCY MNGR

            PEA TO NICKEL SIZED HAIL WAS REPORTED IN DOWNTOWN AREA.

&&

JB
Special weather statement, Jun 18, 7:45 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
745 PM CDT WED JUN 18 2008

KSZ062-063-074>076-084>086-190130-
FINNEY-GRANT-HASKELL-KEARNY-MORTON-SEWARD-STANTON-STEVENS-
745 PM CDT WED JUN 18 2008

...SIGNIFICANT WEATHER ADVISORY FOR FINNEY...GRANT...HASKELL...
KEARNY...MORTON...SEWARD...STANTON AND STEVENS COUNTIES...

AT 739 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES NORTH OF ULYSSES...MOVING SOUTHEAST AT
30 MPH. OTHER STRONG THUNDERSTORMS EXTENDED FROM NEAR ULYSSES TO 12
MILES SOUTHWEST OF BIG BOW...MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THESE
THUNDERSTORMS.

LAT...LON 3759 10085 3710 10099 3714 10135 3741 10182
      3786 10125
TIME...MOT...LOC 0045Z 310DEG 25KT 3772 10123

01
Local storm report, Jun 18, 7:52 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
752 PM CDT WED JUN 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             3 SW KISMET             37.17N 100.74W
06/18/2008  E1.75 INCH       SEWARD             KS   PUBLIC

            QUARTER TO GOLFBALL

&&

MB
Local storm report, Jun 18, 8:22 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
822 PM CDT WED JUN 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND GST     1 S COPELAND            37.53N 100.63W
06/18/2008  E70 MPH          GRAY               KS   PUBLIC

            CONSIDERABLE BLOWING DUST ACCOMPANIED THE WIND.

0755 PM     TSTM WND GST     5 E PLAINS CITY         37.26N 100.50W
06/18/2008  E80 MPH          MEADE              KS   TRAINED SPOTTER

0802 PM     HAIL             10 S BIG BOW            37.42N 101.56W
06/18/2008  E1.00 INCH       STANTON            KS   PUBLIC

0755 PM     TSTM WND GST     18 SSW DODGE CITY       37.52N 100.14W
06/18/2008  E60 MPH          FORD               KS   PUBLIC

0802 PM     TSTM WND GST     2 N CEDAR BLUFF         38.81N 99.73W
06/18/2008  E70 MPH          TREGO              KS   PUBLIC

&&

01
Local storm report, Jun 18, 8:23 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
823 PM CDT WED JUN 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND DMG     4 NE ROLLA              37.16N 101.58W
06/18/2008                   MORTON             KS   PUBLIC

            OUTFLOW AHEAD OF THUNDERSTORMS HAVE BROKEN NUMEROUS TREE
            LIMBS AND TORN OFF SHINGLES ON HOMES.

&&

JB

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 7:06 PM CDTSevere Thunderstorm WarningDDCMeade, Seward54 min
Jun 18, 7:18 PM CDTSevere Thunderstorm WarningDDCGray, Haskell, Meade6 min
Jun 18, 7:28 PM CDTSevere Thunderstorm WarningDDCGray, Haskell, Meade, Seward47 min
Jun 18, 7:38 PM CDTSevere Thunderstorm WarningDDCTrego52 min
Jun 18, 7:39 PM CDTTornado WarningDDCMeade28 min
Jun 18, 7:45 PM CDTSpecial Weather StatementDDCGrant, Haskell, Stevens45 min
Jun 18, 7:55 PM CDTSevere Thunderstorm WarningDDCGrant, Morton, Stanton, Stevens65 min
Jun 18, 7:58 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Gray, Meade47 min
Jun 18, 8:09 PM CDTSevere Thunderstorm WarningDDCNess66 min
Jun 18, 8:14 PM CDTSevere Thunderstorm WarningDDCMeade, Seward17 min
Jun 18, 8:25 PM CDTSevere Thunderstorm WarningDDCMorton, Stevens50 min
Jun 18, 8:44 PM CDTAreal Flood WarningDDCKearny5 hr
Jun 18, 8:48 PM CDTSevere Thunderstorm WarningDDCEdwards, Hodgeman, Ness, Pawnee, Rush30 min
Jun 19, 2:38 PM CDTSevere Thunderstorm WarningDDCFinney, Hamilton, Kearny52 min
Jun 19, 3:08 PM CDTSevere Thunderstorm WarningDDCFinney, Grant, Hamilton, Haskell, Kearny, Stanton52 min
Jun 19, 4:03 PM CDTSpecial Weather StatementDDCGrant, Haskell, Stanton42 min
Jun 19, 4:25 PM CDTSevere Thunderstorm WarningDDCGrant, Haskell, Seward, Stevens28 min
Jun 19, 4:38 PM CDTSevere Thunderstorm WarningDDCMeade38 min
Jun 19, 4:50 PM CDTSevere Thunderstorm WarningDDCStanton40 min
Jun 19, 5:25 PM CDTSevere Thunderstorm WarningDDCGrant, Haskell, Meade, Seward, Stevens53 min
Jun 19, 5:58 PM CDTSevere Thunderstorm WarningDDCMeade, Seward12 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.